| Model Number |
EPIQ ELITE ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported their c10-3v transducer had a hole in the lens exposing electronics.This probe is associated with the epiq elite ultrasound system.The issue was found outside of patient use, and there was no patient or user harm.The service engineer evaluated provided information for transducer replacement to address the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
Based on photographic evidence from the c10-3v transducer, engineering analysis determined that the damage to the lens face resulted from accidental user impact.There was no evidence of non-conforming materials or any design-related anomalies that would require further action.